# SDR UIEA2018052200931

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,256 hours, 16,403 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS CAUTION RT FWD WINDOW ON LANDING.  RESET THE WINDOW HEAT.  PERFORMED FIM 30-41-803. BITE CHECK FOR THE CONTROLLER.  NO FAULTS FOUND.  CHECKED OK.  TIGHTENED THE CONNECTIONS ON TERMINAL END WIRES IAW AMM 56-11-01. PERFORMED AN OPS TEST IAW AMM 30-41-00. TESTED GOOD.
